# SDR AWXA9900482

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: DHM4229600092
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL INTERCOSTAL WEB HAD NINE 4 INCH CRACKS ON AFT SIDE OF STA 178 PRESSURE BULKHEAD LBL 18, WL 172.  REMOVED DAMAGED WEB PER SRM B737 51-40-02, HFEC INSP FOR CRACKS, FABRICATED WEB FROM 7075 T6 .020 R699797, DOUBLER FROM 7075 T6 .032 R700673 PER SRM B737 51-40-02.  TREATED AND PRIMED PER SRM B737 51-10-2.  INSTALLED PARTS PER SRM B737 51-30-2.
